Publications [#247560] of Berndt Mueller

search www.slac.stanford.edu.
Papers Published
  1. Müller, B; Trayanov, A, Deterministic chaos in non-Abelian lattice gauge theory, Physical Review Letters, vol. 68 no. 23 (1992), pp. 3387-3390 .

    Abstract:
    We present numerical evidence that the real-time Hamiltonian dynamics of SU(2) gauge theory on a spatial lattice exhibits deterministic chaos in the semiclassical limit. We determine the largest Lyapunov exponent of the gauge field as a function of energy density, and derive a nonperturbative expression for the thermalization time.